3-Folds in P5 of Degree 12.
Manuscripta mathematica, Tome 82 (1994) no. 1, pp. 393-406
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
codimension-two subvarieties, number of components of the Hilbert scheme of non-general-type surfaces, classification of smooth 3-folds
@article{MM2_1994__82_1_155939,
author = {Gerhard Edelmann},
title = {3-Folds in {P5} of {Degree} 12.},
journal = {Manuscripta mathematica},
pages = {393--406},
year = {1994},
volume = {82},
number = {1},
zbl = {0812.14026},
url = {http://geodesic.mathdoc.fr/item/MM2_1994__82_1_155939/}
}
Gerhard Edelmann. 3-Folds in P5 of Degree 12.. Manuscripta mathematica, Tome 82 (1994) no. 1, pp. 393-406. http://geodesic.mathdoc.fr/item/MM2_1994__82_1_155939/